On Matrices with Non-Negative Elements.

A.S. Householder

Monatshefte für Mathematik (1958)

  • Volume: 62, page 238-242
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Householder, A.S.. "On Matrices with Non-Negative Elements.." Monatshefte für Mathematik 62 (1958): 238-242. <http://eudml.org/doc/177043>.

author = {Householder, A.S.},
journal = {Monatshefte für Mathematik},
keywords = {linear algebra, polynomials, forms},
pages = {238-242},
title = {On Matrices with Non-Negative Elements.},
url = {http://eudml.org/doc/177043},
volume = {62},
year = {1958},

AU - Householder, A.S.
TI - On Matrices with Non-Negative Elements.
JO - Monatshefte für Mathematik
PY - 1958
VL - 62
SP - 238
EP - 242
KW - linear algebra, polynomials, forms
UR - http://eudml.org/doc/177043
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.